# SDR DXTA200802862

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 4,255 hours, 3,400 cycles
- Engine: Pwa PW535A
- Engine time: 4,255 hours, 3,400 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3041960
- Part serial: PCEDC0158
- Condition: Overtemp
- Location: Right
- Part time: 4,255 hours, 3,400 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

RT ENG WOULD NOT ATTAIN POWER WITHOUT EXCEEDING ITT AND N2 LIMITS. TAKE OFF ABORTED. REPLACED RT ENGINE WITH REPAIRED UNIT AND REPLACED RT BDV CONTROLLER WITH REPAIRED UNIT. PERFORMED IAW MM CHAP 75-30-01 AND MM CHAP 71-01-05. PERFORMED ALL ENGINE ADJUSTMENTS AND CHECKS IAW MM CHAP 71-00-00 AND MM CHAP 71-01-05. ALL OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.
